# SDR DALA2021091405471

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,839 hours, 30,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 WHILE ACCOMPLISHING DELTA WORKCARD 5311-2036 (ALI 531153-02-1) CRACK INDICATION FOUND IN FR16 RHS, OUTER FLANGE IN HOLE #15, DBL JOGGLE AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 32-583103. (1946966)
